CSN Login
Members Online: 10

need advice about my dad stage 4

daddysgirl19
Posts: 1
Joined: Nov 2012

My dad was dianoised october 25, 2011 with stage 4 prostate cancer with bone mets. At the time it had only spread to his back bone, he's had two different types of chemo, along with lupron shots (which made caused terrible pain), casodex*(sp)*, now he has had interal radiation through veins about 3 weeks ago. Since october his cancer has spread through his hips, back, and now he has a couple spots on his skull, the worst new symptom he has is constant, terrible headache, can't even turn on a light around him, its to the point he watches tv with sunglasses, and the day after radiation he's had seizures ever since. Has anyone else experienced these things? He's in constant pain, can't eat, or drink ANYTHING. 1 year ago this man weighed 210 pounds, and now weighs 130. HELP. Its emotionally and physically draining on us all watching him suffer, and die slowly infront of us.

ralph.townsend1's picture
ralph.townsend1
Posts: 350
Joined: Feb 2012

I'm so sorry for your Father condition's. I was at MDACC last month, only to find that my drug is faultering. The main Oncologist told me of a test for- maybe like your Dad. It uses the drug Zytiga with a new drug MDV3100. Which is the latest trials for bone prostate cancer at MDACC and maybe other places. Since I have used the drug Zytiga already, I do not Qualify for this test. The drug Casodex was terrible for nerve problems and pain in different location for me. Lupron should not cause to much pain, it will cause a lot of weakness, hot flashes, and headaches, but I hope the best for your father .

God Bless!

ziadagha
Posts: 1
Joined: Dec 2012

really sorry to hear about your dad.

my father was diagnosed for prostate cancer and lymph metastases. he used to be 70 kg+, after the hormone therapy and the chemotherapy he weighted less than 40 kg. the problem about the cancer drugs that the survivor loses apatite and nausea/vomiting keep him from trying to force himself to eat. we used to have chemo each 3rd Thursday of the month, and monthly they used to keep him for blood because of the low rate of hemoglobin. god bless his soul, he left us a month ago.

sorry again, u need to remain strong because he needs your help now. can't you ask the dr. about medical morphine patches?

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network